# SDR 97ZZZX3159

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8234D
- Make and model: Piper PA-28-161
- Aircraft serial: 288216027
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 66894003
- Condition: Failed
- Location: Baffles
- Part time: 1,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A REPORT THAT AIRCRAFT SOUNDED 'FUNNY' DURING APPROACH, INSPECTION FOUND EXHAUST FLAME TUBE FAILED AND WAS BLOCKING MUFFLER OUTLET.  AIRCRAFT USED FOR FLIGHT SCHOOL RENTAL.
